# SDR SWAA2022021056498

- Difficulty date: December 28, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN FWD WET AREA BETWEEN STA-312 AND STA-328 AT LBL-45; INTERCOSTAL WITH CRACK. DOT#208-104 ; / [01] REMOVED INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN FS 312-328 LBL 45 IN REF B737-700 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1 OK TO DRILL HOLES; [03] LOCATED AND DRILLED NEW INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN FS 312-328 LBL 45;IN REF B737-700 SRM 51-40-02-0G-0; [04] ENTER IN ERROR STEP #3;LOCATED AND DRILLED REF B737-700 SRM 51-40-05-0G-0; [05] VERIFIED STEP 4 OK TO TREAT AND PRIME HOLES; [06] TREATED AND PRIME HOLES ;IN REF B737-700 SRM 51-20-01-0G-0; [07] VERIFIED STEP 6 OK TO INSTALL I TERCOSTAL; [08] INSTALLED INTERCOSTAL AT CABIN FWD WET AREA BETWEEN STA 312 TO STA 328 LBL-45 REF B737-7 SRM 51-40-02-0G-0 AND DWG #141A5400; [09] REMOVED AND REPLACED INTERCOSTAL AT CABIN FWD AREA FROM STA 312 TO STA 328 LBL -45 REF B737 -7 SRM 51-40-02-0G-0 AND DWG #141A5400; [10] VERIFIED STEP 8 AND 9; [11] JOB IS COMPLETE
